An Interdisciplinary Journal

2002, Vol.5, No.1, pp.21-32

Weak Singularity Dynamics in a Nonlinear Viscous Medium.
G. A. Omel'yanov

We consider a system of nonlinear equations which can be reduced to a degenerate parabolic equation. In the case x in R2 we obtained necessary conditions for the existence of a weakly singular solution of heat wave type (codim sing supp=1) and of vortex type (codim sing supp=2). These conditions have the form of a sequence of differential equations and allow one to calculate the dynamics of the singularity support. In contrast to the methods used traditionally for degenerate parabolic equations, our approach is not based on comparison theorems.
Key words: degenerate parabolic equations, singularities, heat wave, vortex

Full text:  Acrobat PDF  (128KB)   PostScript (460KB)   PostScript.gz (132KB)

ContentsJournal Home Page

Copyright © Nonlinear Phenomena in Complex Systems. Last updated: March 24, 2002